Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 30, NWS Mobile, AL

April 7, 2022George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 7, 2022, 12:01 AM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Apr 8, 2022, 7:00 AM CDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2022, 12:01 AM CDT (05:01 UTC)
In effect from
Apr 8, 2022, 7:00 AM CDT
Expired
Apr 10, 2022, 10:14 AM CDT
In force
51 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 21.80 ft at Apr 9, 2022, 8:00 AM CDT.

actionminormoderate15202504/0704/0804/0904/1004/11
Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

222 
WGUS44 KMOB 070501
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1201 AM CDT Thu Apr 7 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-080515-
/O.NEW.KMOB.FL.W.0030.220408T1200Z-220412T0000Z/
/MRRM6.1.ER.220408T1200Z.220409T1200Z.220411T1800Z.NO/
1201 AM CDT Thu Apr 7 2022

...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO MONDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Friday morning to Monday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 11:15 PM CDT Wednesday the stage was 18.8 feet.
  - Forecast...The river will rise above flood stage tomorrow
    morning to 22.5 feet early Sunday morning. It will then fall
    below flood stage early Monday afternoon.
  - Flood stage is 22.0 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
7 follow-up statements
562 
WGUS84 KMOB 071427
FLSMOB

Flood Statement
National Weather Service Mobile AL
927 AM CDT Thu Apr 7 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-081430-
/O.EXT.KMOB.FL.W.0030.220409T1200Z-220412T0600Z/
/MRRM6.1.ER.220409T1200Z.220410T0600Z.220412T0000Z.NO/
927 AM CDT Thu Apr 7 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Thursday the stage was 19.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning. It will continue rising to a crest of 22.5
    feet by late Saturday night.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
619 
WGUS84 KMOB 080256
FLSMOB

Flood Statement
National Weather Service Mobile AL
956 PM CDT Thu Apr 7 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-090300-
/O.CON.KMOB.FL.W.0030.220409T1200Z-220412T0600Z/
/MRRM6.1.ER.220409T1200Z.220410T0600Z.220412T0000Z.NO/
956 PM CDT Thu Apr 7 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 20 feet, water covers the main road at Plum Bluff in 
  southern George County. At 22 feet, flood Stage. Water approaches 
  homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Thursday the stage was 20.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning to a crest of 22.5 feet early Sunday
    morning. It will then fall below flood stage Monday evening.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
408 
WGUS84 KMOB 081547
FLSMOB

Flood Statement
National Weather Service Mobile AL
1047 AM CDT Fri Apr 8 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-091600-
/O.EXT.KMOB.FL.W.0030.220409T1500Z-220412T0600Z/
/MRRM6.1.ER.220409T1500Z.220410T0600Z.220412T0000Z.NO/
1047 AM CDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 21.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 22.5 feet early Sunday
    morning. It will then fall below flood stage Monday evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
025 
WGUS84 KMOB 090305
FLSMOB

Flood Statement
National Weather Service Mobile AL
1005 PM CDT Fri Apr 8 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-100315-
/O.EXT.KMOB.FL.W.0030.220409T1200Z-220412T0600Z/
/MRRM6.1.ER.220409T1200Z.220410T0600Z.220412T0000Z.NO/
1005 PM CDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING TO EARLY 
TUESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Saturday morning to early Tuesday morning.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Friday the stage was 21.7 feet.
  - Forecast...The river is expected to rise above flood stage
    Saturday morning and will continue rising to a crest of 22.5
    feet early Sunday morning. It will then begin a gradual fall
    to below flood stage early Tuesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
766 
WGUS84 KMOB 091526
FLSMOB

Flood Statement
National Weather Service Mobile AL
1026 AM CDT Sat Apr 9 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-101530-
/O.EXT.KMOB.FL.W.0030.000000T0000Z-220411T0000Z/
/MRRM6.1.ER.220410T0600Z.220410T0600Z.220410T1800Z.NO/
1026 AM CDT Sat Apr 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until tomorrow evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 21.8 feet.
  - Forecast...The river is expected to rise to a crest of 22.0
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
621 
WGUS84 KMOB 100324
FLSMOB

Flood Statement
National Weather Service Mobile AL
1024 PM CDT Sat Apr 9 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-101800-
/O.EXT.KMOB.FL.W.0030.000000T0000Z-220410T1800Z/
/MRRM6.1.ER.220410T0600Z.220410T0600Z.220410T1200Z.NO/
1024 PM CDT Sat Apr 9 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until early Sunday afternoon.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Saturday the stage was 21.7 feet.
  - Forecast...The river is expected to rise to a crest of 22.0
    feet just after midnight tonight. It will then fall below
    flood stage Sunday afternoon and continue falling to a stage
    of 19.0 feet Thursday evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
890 
WGUS84 KMOB 101514
FLSMOB

Flood Statement
National Weather Service Mobile AL
1014 AM CDT Sun Apr 10 2022

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

MSC039-041-059-101615-
/O.CAN.KMOB.FL.W.0030.000000T0000Z-220410T1514Z/
/MRRM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1014 AM CDT Sun Apr 10 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pascagoula At Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Sunday the stage was 21.4 feet.
  - Forecast...The river is expected to fall to 11.9 feet Friday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 6, 11:32 PM CDT, 29 minutes earlier.

Area forecast discussion, Apr 6, 11:32 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1132 PM CDT Wed Apr 6 2022

.NEAR TERM /Now Through Friday/...Cold front is currently sweeping
east across our forecast area, presently lined up more or less
along the I-65 corridor. A broken line of convection continues
along the front, with a few stronger storms still noted over
Conecuh county. These stronger storms will likely impact areas of
Butler, Crenshaw, and Covington counties through about 1 AM, after
which the front (and storms) will be east of our area except for
perhaps a portion of the western Florida panhandle. Some strong
to severe storms over the past few hours, producing gusty winds
and hail, have since weakened and the severe threat for the
remainder of the night appears to be low. Rains will have ended by
daybreak across the whole area, with drier and cooler air
beginning to filter into the region in the wake of the front.
Prior to the front moving through, lingering areas of fog (locally
dense) along the coast and over the near shore waters, and a
Dense Fog Advisory is in effect until 3 AM. The fog already
appears to have dissipated in many areas, and will dissipate
completely shortly after 3 AM there after as the drier air and
northwesterly flow moves in.

On Thursday, skies will clear and cooler, drier and much calmer
conditions will be ushered in and then continue for the remainder
of the near term period. A large upper trough will continue over
the eastern half of the CONUS through Friday, as surface high
pressure ridges into our area from the west. This pattern will
maintain deep, cooler and drier west to northwest flow through the
near term period with mostly clear skies. Highs on Thursday are
expected to be in the upper 60s over the northwest counties and
low to mid 70s elsewhere. Lows Thursday night will be in the low
to mid 40s over all interior areas, upper 40s to mid 50s closer
to the coast. Along the immediate beaches some upper 50s should be
expected. On Friday, slightly cooler highs than on Thursday, ranging
from the mid 60s to lower 70s across the entire area. /12

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

     Dense Fog Advisory until 3 AM CDT Thursday for ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     Dense Fog Advisory until 3 AM CDT Thursday for FLZ202-204-206.

     Fire Weather Watch from Friday morning through Friday evening
     for FLZ201>206.

MS...None.
GM...Dense Fog Advisory until 3 AM CDT Thursday for GMZ630>636-650-
     655.

     Small Craft Advisory until 6 AM CDT Thursday for GMZ630>636.

     Small Craft Advisory until 10 AM CDT Friday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 6, 7:13 PM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
713 PM CDT Wed Apr 6 2022

ALZ051-070100-
Choctaw AL-
713 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northern Choctaw
County through 800 PM CDT...

At 712 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Kinterbish, or 7 miles south of Cuba, moving
east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lisman and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3231 8793 3228 8793 3228 8794 3230 8794
      3230 8800 3228 8801 3228 8802 3226 8801
      3218 8801 3215 8802 3214 8804 3212 8804
      3212 8845 3231 8842
TIME...MOT...LOC 0012Z 267DEG 31KT 3233 8835

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Apr 6, 7:59 PM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
759 PM CDT Wed Apr 6 2022

ALZ051-053-070130-
Clarke AL-Choctaw AL-
759 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of central Choctaw and
north central Clarke Counties through 830 PM CDT...

At 759 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Butler, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3219 8801 3215 8802 3214 8804 3211 8805
      3209 8804 3206 8807 3207 8810 3205 8812
      3202 8812 3199 8810 3200 8809 3201 8809
      3199 8807 3199 8787 3187 8791 3199 8841
      3221 8821
TIME...MOT...LOC 0059Z 280DEG 22KT 3208 8820

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Apr 6, 8:30 PM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
830 PM CDT Wed Apr 6 2022

ALZ053-054-070215-
Wilcox AL-Clarke AL-
830 PM CDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of northeastern Clarke
and western Wilcox Counties through 915 PM CDT...

At 829 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles north of
Magnolia to Wayne to 3 miles south of Putnam. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thomasville, Pine Hill and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3224 8739 3220 8736 3220 8733 3214 8728
      3214 8725 3212 8726 3209 8722 3200 8729
      3180 8769 3191 8808 3193 8805 3195 8812
      3196 8807 3199 8807 3200 8763 3213 8762
      3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0129Z 278DEG 28KT 3219 8768 3209 8782 3197 8804

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Black
Special weather statement, Apr 6, 9:16 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
916 PM CDT Wed Apr 6 2022

ALZ053>055-057-070300-
Wilcox AL-Clarke AL-Monroe AL-Butler AL-
916 PM CDT Wed Apr 6 2022

...Strong thunderstorms will impact portions of northwestern Butler,
northeastern Monroe, northeastern Clarke and Wilcox Counties through
1000 PM CDT...

At 916 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles north of
Camden to 3 miles southwest of Yellow Bluff to Fulton. Movement was
east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden, Beatrice, Vredenburgh, Fulton, Yellow Bluff and Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3210 8723 3208 8719 3205 8718 3205 8686
      3196 8686 3196 8663 3171 8703 3172 8705
      3169 8706 3161 8719 3176 8787 3195 8763
      3212 8725
TIME...MOT...LOC 0216Z 275DEG 36KT 3207 8728 3194 8754 3180 8773

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Apr 6, 9:59 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
959 PM CDT Wed Apr 6 2022

ALZ054-057-070330-
Wilcox AL-Butler AL-
959 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of northwestern Butler
and southeastern Wilcox Counties through 1030 PM CDT...

At 959 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles northwest of Pine Apple, or 13 miles
southeast of Camden, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pine Apple.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3197 8686 3196 8686 3196 8675 3190 8670
      3182 8675 3181 8683 3182 8691 3183 8691
      3183 8701 3185 8722 3198 8711
TIME...MOT...LOC 0259Z 280DEG 31KT 3191 8708

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Black
Special weather statement, Apr 6, 11:43 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
1143 PM CDT Wed Apr 6 2022

ALZ056>060-070545-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
1143 PM CDT Wed Apr 6 2022

...A strong thunderstorm will impact portions of southeastern Butler,
southern Crenshaw, northeastern Escambia, southeastern Conecuh and
northern Covington Counties through 1245 AM CDT...

At 1142 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles south of McKenzie, or 11 miles east of
Evergreen, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, Opp, Brantley, McKenzie, River Falls, Red Level, Dozier,
Heath, Gantt and Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 8616 3153 8620 3121 8619 3123 8707
      3159 8680 3170 8616 3166 8615 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 0442Z 270DEG 36KT 3142 8677

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.